# SDR 95ZZZX2689

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421EC
- Make and model: Cessna 421B
- Aircraft serial: 421B0135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 5041011
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK WHICH APPEARS TO ACT AS DOWNLOCK, BROKE AND THE LANDING GEAR BEGAN THE RETRACTION CYCLE, BUT JAMMED THREE-FOURTHS OF THE WAY THROUGH THE CYCLE.  THE BROKEN AREA APPEARS TO HAVE BEEN CRACKED FOR SOME TIME DUE TO DISCOLORATION OF METAL.
